A novel approach for obtaining new identities for the lambda extension of q-Euler polynomials arising from the q-umbral calculus


Serkan Araci - Department of Economics, Faculty of Economics, Administrative and Social Science, Hasan Kalyoncu University, TR-27410 Gaziantep, Turkey.
Mehmet Acikgoz - Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, TR-27310 Gaziantep, Turkey.
Toka Diagana - Department of Mathematics, Howard University, 2441 6th Street, NW Washington 20059, D.C., U.S.A.
H. M. Srivastava - Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia V8W 3R4, Canada.


In this article, a new q-generalization of the Apostol-Euler polynomials is introduced using the usual q-exponential function. We make use of such a generalization to derive several properties arising from the q-umbral calculus.


\(q\)-Apostol-Euler polynomials, \(q\)-numbers, \(q\)-exponential function, \(q\)-umbral calculus, (\(\lambda،q\))-Euler numbers, (\(\lambda،q\))-Euler polynomials, properties and identities.


[1] S. Araci,/ Novel identities involving Genocchi numbers and polynomials arising from applications of umbral calculus,/ Appl. Math. Comput.,/ 233 (2014), 599–607.
[2] S. Araci, M. Acikgoz, A. Kilicman,/ Extended p-adic q-invariant integrals on \(\mathbb{Z}_p\) associated with applications of umbral calculus,/ Adv. Difference Equ.,/ 2013 (2013), 14 pages.
[3] S. Araci, M. Acikgoz, E. Sen,/ On the extended Kim’s p-adic q-deformed fermionic integrals in the p-adic integer ring,/ J. Number Theory,/ 133 (2013), 3348–3361.
[4] S. Araci, M. Acikgoz, J. J. Seo,/ A new family of q-analogue of Genocchi numbers and polynomials of higher order,/ Kyungpook Math. J.,/ 54 (2014), 131–141.
[5] A. G. Bagdasaryan, An elementary and real approach to values of the Riemann zeta function,/ Phys. Atom. Nucl.,/ 73 (2010), 251–254.
[6] J.-S. Choi, P. J. Anderson, H. M. Srivastava,/ Some q-extensions of the Apostol-Bernoulli and the Apostol-Euler polynomials of order n, and the multiple Hurwitz zeta function,/ Appl. Math. Comput.,/ 199 (2008), 723–737.
[7] J.-S. Choi, P. J. Anderson, H. M. Srivastava,/ Carlitz’s q-Bernoulli and q-Euler numbers and polynomials and a class of generalized q-Hurwitz zeta functions,/ Appl. Math. Comput.,/ 215 (2009), 1185–1208.
[8] R. Dere, Y. Simsek, H. M. Srivastava,/ A unified presentation of three families of generalized Apostol type polynomials based upon the theory of the umbral calculus and the umbral algebra,/ J. Number Theory,/ 133 (2013), 3245–3263.
[9] E. C. Ihrig, M. E. H. Ismail,/ A q-umbral calculus,/ J. Math. Anal. Appl.,/ 84 (1981), 178–207.
[10] M. E. H. Ismail, M. Rahman,/ Inverse operators, q-fractional integrals, and q-Bernoulli polynomials,/ J. Approx. Theory,/ 114 (2002), 269–307.
[11] T. Kim,/ q-generalized Euler numbers and polynomials,/ Russ. J. Math. Phys.,/ 13 (2006), 293–298.
[12] D. S. Kim, T. Kim,/ q-Bernoulli polynomials and q-umbral calculus,/ Sci. China Math.,/ 57 (2014), 1867–1874.
[13] D. S. Kim, T. Kim,/ Some identities of q-Euler polynomials arising from q-umbral calculus,/ J. Inequal. Appl.,/ 2014 (2014), 12 pages.
[14] D. S. Kim, T. Kim,/ Umbral calculus associated with Bernoulli polynomials,/ J. Number Theory,/ 147 (2015), 871–882.
[15] D. S. Kim, T. Kim, S.-H. Lee, J.-J. Seo,/ A note on q-Frobenius-Euler numbers and polynomials,/ Adv. Studies Theor. Phys.,/ 7 (2013), 881–889.
[16] T. Kim, T. Mansour, S.-H. Rim, S.-H. Lee,/ Apostol-Euler polynomials arising from umbral calculus,/ Adv. Difference Equ.,/ 2013 (2013), 7 pages.
[17] B. A. Kupershmidt,/ Reflection symmetries of q-Bernoulli polynomials,/ J. Nonlinear Math. Phys.,/ 12 (2005), 412–422.
[18] Q.-M. Luo,/ The multiplication formulas for the Apostol-Bernoulli and Apostol-Euler polynomials of higher order,/ Integral Transforms Spec. Funct.,/ 20 (2008), 377–391.
[19] N. I. Mahmudov,/ On a class of q-Bernoulli and q-Euler polynomials,/ Adv. Difference Equ.,/ 2013 (2013), 11 pages.
[20] N. I. Mahmudov, M. E. Keleshteri,/ On a class of generalized q-Bernoulli and q-Euler polynomials,/ Adv. Difference Equ.,/ 2013 (2013), 10 pages.
[21] Á . Pintér, H. M. Srivastava,/ Addition theorems for the Appell polynomials and the associated classes of polynomial expansions,/ Aequationes Math.,/ 85 (2013), 483–495.
[22] S.-H. Rim, J.-H. Jeong,/ On the modified q-Euler numbers of higher order with weight,/ Adv. Stud. Contemp. Math. (Kyungshang),/ 22 (2012), 93–98.
[23] S. Roman,/ The theory of the umbral calculus, I,/ J. Math. Anal. Appl.,/ 87 (1982), 58–115.
[24] S. Roman,/ The theory of the umbral calculus, III,/ J. Math. Anal. Appl.,/ 95 (1983), 528–563.
[25] S. Roman,/ The umbral calculus,/ Pure and Applied Mathematics, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York,/ (1984).
[26] S. Roman,/ More on the umbral calculus, with emphasis on the q-umbral calculus,/ J. Math. Anal. Appl.,/ 107 (1985), 222–254.
[27] E. Sen,/ Theorems on Apostol-Euler polynomials of higher order arising from Euler basis,/ Adv. Stud. Contemp. Math. (Kyungshang),/ 23 (2013), 337–345.
[28] H. M. Srivastava,/ Some generalizations and basic (or q-) extensions of the Bernoulli,/ Euler and Genocchi polynomials, Appl. Math. Inf. Sci.,/ 5 (2011), 390–444.
[29] H. M. Srivastava, J.-S. Choi,/ Zeta and q-Zeta functions and associated series and integrals,/ Elsevier, Inc., Amsterdam,/ (2012).


XML export